# SDR AALA20110111DFW01

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 59,510 hours, 30,894 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7912641966
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED LOSS OF RIGHT HYDRAULIC PRESSURE AND FLUID ON DESCENT.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK ON THE RIGHT ENGINE HYDRAULIC PRESSURE LINE THAT GOES INTO THE FILTER HOUSING.  REPLACED LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
